# SDR SWAA2025092605814

- Difficulty date: August 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BODY STA 663.75 AND RBL35 AT AIR CONDITIONING BAY.   REPLACED ANGLE LOCATED BS 663.75 BTW RBL 5 TO RBL 70 AT AIR CONDITIONING BAY. IAW B737-800 SRM 51-40-02 AND DWG 111A1000 SHEET 329 AND REV A.
